Research Repository

Robust l2–l∞ Filter for Uncertain Discrete-Time Switched Time-Delay Systems

Du, Dongsheng, Jiang, Bin and Shi, Peng (2010) Robust l2–l∞ Filter for Uncertain Discrete-Time Switched Time-Delay Systems. Circuits, Systems and Signal Processing, 29 (5). pp. 925-940. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.


This paper is concerned with the problem of robust l2–l∞ filter design for a class of uncertain switched time-delay systems based on a switched Lyapunov functional. The parametric uncertainties are assumed to be time varying but norm bounded. The purpose is to design a switched filter such that, for all admissible uncertainties, the resulting filtering error system is robustly stable and satisfies a prescribed l2–l∞ performance level. By introducing some extra matrices, a desired filter can be constructed by solving certain linear matrix inequalities (LMIs). A numerical example is given to demonstrate the effectiveness of the proposed method.

Item Type: Article
Uncontrolled Keywords: ResPubID20296, linear matrix inequalities (LMIs), l2–l∞ filter, switched system, time delay
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 19 Dec 2011 00:24
Last Modified: 19 Dec 2011 00:24
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar